| Model Number |
FF-410595 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
04/05/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
Healthcare professional reported left rupture.The device has been explanted and replaced.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.Device photo analysis: visual analysis of the photographs identified: rupture: observed but cannot perform an assessment of the opening as no microscopic analysis can be performed.It is not possible to determine the lot number or catalog through the photos provided.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ rupture : observed broken on the posterior side assessed as fold flaw opening.¿ gel fracture : no observed.¿ edema : unable to observe since it is a medical event and is not related to the device.Additional observation.¿ yellow particles observed on the device.¿ crease fold observed.¿ wear abrasion observed.No further actions are required as no issues with the manufacturing process are observed.
Event or Problem Description